like its not tingly like i its numb but all of a sudden its like limp like i cant really suck through a straw on that side of my mouth... would this be from the mucinex
I found the answer and you should seek medical advice immediately.
"Seek medical attention right away if any of these SEVERE side effects occur when using Mucinex Sustained-Release Tablets:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue)."
- Mucinex Information for Consumers
- Mucinex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mucinex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Mar 2011 • 2 answers
Posted 23 Apr 2012 • 1 answer
Posted 18 Oct 2012 • 1 answer
Posted 20 Dec 2012 • 1 answer
Posted 17 Feb 2015 • 2 answers